MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TREK POWER DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TREK POWER DRIVER; BIOPSY INSTRUMENT
Catalog Number TKDRIVER
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 04/2028).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a bone marrow biopsy procedure, there was allegedly had trouble in identifying the serial number on the label.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: additional information was received, as it was inquired for the serial number of the device but these devices does not come with the serial numbers, but only the lot numbers.Therefore, this report is no longer being considered a complaint file and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiration date: 04/2028), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional information was received that this event will remain as a complaint and the file was reassessed for reportability and determined to be reportable as malfunction.H10: manufacturing review: the device history records were requested and reviewed.This lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.However, two electronic photos were provided and reviewed.One photo shows a close up of one trek driver label.The label is directly attached to the driver, and the driver can be seen in the background laying on a flat surface.The information directly printed on the trek driver label indicates: ref: tkdriver, lot: 0001456226, date of manufacture: 2022-03-10., (b)(6) rev 1 02/22, label counter#: 0129.The second photo shows a close up on one trek driver case label.The label is directly attached to the black driver case and the case can be seen laying on a flat surface.The information directly printed on the driver case label indicates: ref: tkdriver, lot: 0001456226, date of manufacture: 2022-03-10., (b)(6) rev 1 02/22, gtin ai code: (01), gtin: (00801741201356), label counter# 0113.The information printed on the trek driver label and trek driver case label was verified and determined to meet all procedural requirements for release.Based on the photo review, the reported unclear information is determined to be unconfirmed as the information printed on the trek driver label and trek driver case label is correct and met all procedural requirements for release.This device is not serviceable and has a lot number as opposed to a serial number (s/n).Labeling review: a review of the bd trek power driver instructions for use determined the product labeling documentation is adequate.Per the trek power driver (instructions for use) device description section, the bd trek power driver is a handheld, battery-powered, reusable bone drill.Per the batter life and speed reference led indicator section, the battery is not replaceable, is non-rechargeable, and the device cannot be serviced.The symbols section of the instructions for use provides the symbol for lot number which is listed on the trek driver label.H10: d4 (expiration date: 04/2028), g3, h6 (method).H11: h6 (device, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TREK POWER DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION MANNFORD
400 foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18325670
Report Number2020394-2023-01259
Device Sequence Number17901118
Product Code KNW
UDI-Device Identifier00801741201356
UDI-Public(01)00801741201356
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTKDRIVER
Device Lot Number0001456226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/15/2023
04/12/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/10/2024
05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown